Alert archive / Utah / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 14, NWS Salt Lake City, UT

June 22, 20084 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 22, 2008, 8:57 PM MDT for 4 counties in Utah. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2008, 8:57 PM MDT (02:57 UTC)
Expired
Jun 22, 2008, 10:00 PM MDT
In force
63 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Box Elder County, UT, Juab County, UT, Tooele County, UT, Utah County, UT

The radar

The Salt Lake City radar (KMTX), 81 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 3.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
3525 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS55 KSLC 230258
SVRSLC
UTC003-023-045-049-230400-
/O.NEW.KSLC.SV.W.0014.080623T0257Z-080623T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
857 PM MDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOX ELDER COUNTY IN UTAH
  NORTH CENTRAL JUAB COUNTY IN UTAH
  TOOELE COUNTY IN UTAH
  WESTERN UTAH COUNTY IN UTAH

* UNTIL 1000 PM MDT

* AT 854 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 33 MILES WEST OF KNOLLS TO 18 MILES SOUTHWEST
  OF ELBERTA...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
  WENDOVER TO 19 MILES WEST OF NEPHI...AND MOVING NORTHEAST AT 17
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DUGWAY BY 915 PM MDT...
  VERNON BY 920 PM MDT...
  KNOLLS BY 935 PM MDT...
  CLIVE BY 950 PM MDT...
  ELBERTA BY 955 PM MDT...
  7 MILES SOUTHWEST OF SANTAQUIN BY 1000 PM MDT...

THIS WARNING INCLUDES INTERSTATE 80 FROM 10 MILES EAST OF WENDOVER 
THROUGH 10 MILES EAST OF DELLE. THIS LINE OF THUNDERSTORMS PRODUCED 
A WIND GUST TO 50 MPH ALONG INTERSTATE 80 EAST OF WENDOVER AT 840 PM 
MDT.

DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4135 11330 3996 11162 3960 11240 4090 11405
TIME...MOT...LOC 0257Z 235DEG 15KT 4090 11385 3976 11216

$$

CRK
4 follow-up statements
000 
WWUS55 KSLC 230306
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
906 PM MDT SUN JUN 22 2008

UTC003-023-045-049-230400-
/O.CON.KSLC.SV.W.0014.000000T0000Z-080623T0400Z/
UTAH UT-JUAB UT-TOOELE UT-BOX ELDER UT-
906 PM MDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTH CENTRAL BOX ELDER...TOOELE...NORTH CENTRAL JUAB AND WESTERN
UTAH COUNTIES...

AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 31 MILES NORTHWEST OF KNOLLS TO
JERICHO...MOVING NORTHEAST AT 17 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DUGWAY BY 915 PM MDT...
  VERNON BY 920 PM MDT...
  TINTIC JCT AND LOFGREEN BY 925 PM MDT...
  KNOLLS AND EUREKA BY 935 PM MDT...
  EUREKA BY 940 PM MDT...
  FAUST BY 945 PM MDT...

DAMAGING WINDS UP TO 75 MPH WERE REPORTED IN WENDOVER AT 855 PM MDT 
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS

LAT...LON 4135 11330 3996 11162 3960 11240 4090 11405
TIME...MOT...LOC 0306Z 235DEG 15KT 4092 11381 3978 11212

$$

CRK
000 
WWUS55 KSLC 230322
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
921 PM MDT SUN JUN 22 2008

UTC003-023-045-049-230400-
/O.CON.KSLC.SV.W.0014.000000T0000Z-080623T0400Z/
UTAH UT-JUAB UT-TOOELE UT-BOX ELDER UT-
921 PM MDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTH CENTRAL BOX ELDER...TOOELE...NORTH CENTRAL JUAB AND WESTERN
UTAH COUNTIES...

AT 917 PM MDT... CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 30
MILES NORTH OF KNOLLS TO ELBERTA...MOVING NORTHEAST AT 17 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GOSHEN BY 930 PM MDT...
  STOCKTON...GENOLA AND DELLE BY 945 PM MDT...
  STOCKTON BY 950 PM MDT...
  SANTAQUIN AND GRANTSVILLE BY 955 PM MDT...
  FAIRFIELD AND PAYSON BY 1000 PM MDT...

DAMAGING WINDS UP TO 75 MPH WERE REPORTED IN WENDOVER AT 855 PM WITH 
THIS LINE OF STORMS. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER 
AND STAY AWAY FROM WINDOWS

LAT...LON 4135 11330 3996 11162 3960 11240 4090 11405
TIME...MOT...LOC 0321Z 235DEG 15KT 4116 11341 3993 11195

$$

CRK
000 
WWUS55 KSLC 230346
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
946 PM MDT SUN JUN 22 2008

UTC023-049-230356-
/O.CAN.KSLC.SV.W.0014.000000T0000Z-080623T0400Z/
UTAH UT-JUAB UT-
946 PM MDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JUAB AND WESTERN
UTAH COUNTIES IS CANCELLED...

LAT...LON 4100 11387 4135 11330 4050 11226 4031 11299
TIME...MOT...LOC 0346Z 235DEG 15KT 4127 11324 4058 11244

$$

UTC003-045-230400-
/O.CON.KSLC.SV.W.0014.000000T0000Z-080623T0400Z/
TOOELE UT-BOX ELDER UT-
946 PM MDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR SOUTH CENTRAL BOX ELDER AND NORTHEASTERN TOOELE COUNTIES...

AT 945 PM MDT... CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 38
MILES NORTH OF KNOLLS TO GRANTSVILLE...MOVING NORTHEAST AT 17 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKESIDE AT 1000 PM MDT

DAMAGING WINDS IN EXCESS OF 70 MILES AN HOUR ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4100 11387 4135 11330 4050 11226 4031 11299
TIME...MOT...LOC 0346Z 235DEG 15KT 4127 11324 4058 11244

$$

CRK
000 
WWUS55 KSLC 230402
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1001 PM MDT SUN JUN 22 2008

UTC003-045-230411-
/O.EXP.KSLC.SV.W.0014.000000T0000Z-080623T0400Z/
TOOELE UT-BOX ELDER UT-
1001 PM MDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOX ELDER AND
NORTHEASTERN TOOELE COUNTIES EXPIRES AT 1000 PM MDT...

THE STORMS HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS 
BEEN ALLOWED TO EXPIRE. WIND GUSTS TO 50 MPH ARE POSSIBLE ACROSS 
PORTIONS OF EASTERN TOOELE COUNTY FOR THE NEXT HOUR.

LAT...LON 4100 11387 4135 11330 4050 11226 4031 11299
TIME...MOT...LOC 0346Z 235DEG 15KT 4127 11324 4058 11244

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:14 PM MDT, 5 hours 43 minutes earlier.

Area forecast discussion, Jun 22, 3:14 PM MDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT SUN JUN 22 2008

.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN OVER THE SOUTHERN
ROCKIES THROUGH MIDWEEK...MAINTAINING WARM AND DRY CONDITIONS
ACROSS THE STATE.

&&

.DISCUSSION...CONVECTION RESULTED IN LIGHTNING OVER THE UINTA
MOUNTAINS JUST AFTER NOON. THE CONVECTION EXPECTED TO IMPACT
WESTERN UTAH TONIGHT HAS BEEN VERY SLOW TO DEEPEN TO THE POINT OF
PRODUCING VIRGA AND LIGHTNING. NEW NAM12 REMAINS INSISTENT THAT
THE THUNDERSTORMS WILL DEVELOP THIS EVENING AND MOVE ACROSS THE
WESTERN VALLEYS AND NORTHERN AND CENTRAL MOUNTAINS WITH DRY
THUNDERSTORMS AND MICROBURST WINDS OVERNIGHT. MODELS ARE INDICATING
AN INCREASINGLY STRONG SOUTHWEST FLOW THROUGH MID-WEEK WITH A
DRYING AND WARMING TREND IN THE AIRMASS OCCURRING. A WEAK UPPER
LOW IS EXPECTED TO DEVELOP OVER THE WEST COAST LATER THIS WEEK
WHICH COULD EVENTUALLY DRAW DEEP MOISTURE NORTH TO UTAH AROUND
NEXT WEEKEND.

CHANGES FOR THIS PACKAGE MAINLY WERE TO WARM MAXIMUM TEMPERATURES
A FEW DEGREES FOR MOST OF THE WEEK AND TO LOWER THE THREAT OF
SHOWERS NEXT WEEKEND SLIGHTLY.

&&

.AVIATION...SOUTHEASTERLY DRAINAGE WINDS ARE EXPECTED TO BEGIN AT
THE SLC TERMINAL BETWEEN 03Z AND 04Z. THUNDERSTORM ACTIVITY IN
NORTHWEST UTAH HAS BEEN LIMITED THIS AFTERNOON...BUT THERE IS STILL
A 10 PERCENT CHANCE OF GUSTY AND ERRATIC WINDS DUE TO THUNDERSTORMS
IN THE AREA THROUGH AT LEAST 06Z.

&&

.FIRE WEATHER...A WEAK MID LEVEL DISTURBANCE IS FORECAST TO MOVE
ACROSS CENTRAL UTAH LATE THIS AFTERNOON AND EVENING. ALTHOUGH
BUILDUPS HAVE BEEN SLOW TO DEVELOP EARLY THIS AFTERNOON...RADAR IS
INDICATING SOME BETTER DEVELOPMENT OF LATE OVER NORTHWEST SECTIONS
OF ZONE 435. THE THREAT OF HIGH BASED THUNDERSTORMS WILL STRETCH
FROM FROM SOUTHERN SECTIONS OF FIRE ZONE 420 SOUTHWARD TO THE
SOUTHWEST DESERTS OF FIRE ZONE 435 AS THE FLOW ALOFT MOVES THE
STORMS OFF THE HIGHER TERRAIN OF EASTERN NEVADA. A RED FLAG WARNING
REMAINS IN EFFECT FOR WIDELY SCATTERED DRY LIGHTNING UNTIL 9 PM MDT
IN 420...435 AND 439 BUT UNTIL MIDNIGHT IN ZONE 434.

SOUTHWEST WINDS WILL REMAIN GUSTY ACROSS SOUTH CENTRAL UTAH IN FIRE
ZONE 440 UNTIL THIS 9 PM MDT EVENING. WINDS ARE FORECAST TO BE
SOMEWHAT LIGHTER ACROSS SOUTHERN UTAH MONDAY...BUT MAY STILL REQUIRE
A WARNING BUT WILL HOLD OFF AT THIS TIME

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM SUNDAY FOR UTZ005-UTZ016-UTZ019-
     UTZ020.

     RED FLAG WARNING UNTIL MIDNIGHT MONDAY FOR UTZ015.

WY...NONE.

&&

PUBLIC...GIBSON
FIRE WEATHER...STRUTHWOLF
AVIATION...SCHOENING

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jun 22, 9:11 AM MDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
911 AM MDT SUN JUN 22 2008

UTZ012>014-016-019>021-517-518-231100-
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
911 AM MDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
SOUTHERN UTAH AND SOUTHWEST UTAH.

.DAY ONE...TODAY AND TONIGHT

BREEZY SOUTHWEST WINDS WILL IMPACT EXTREME SOUTHERN UTAH TODAY WHICH
WILL BRING ELEVATED FIRE WEATHER CONCERNS. IN ADDITION...HIGH BASED
DRY THUNDERSTORMS ARE POSSIBLE MAINLY WEST OF I-15 BY LATE AFTERNOON
WHICH WOULD BRING ISOLATED LIGHTNING STRIKES AND ERRATIC MICROBURST
WINDS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL SHIFT INTO EASTERN PORTIONS OF THE
OUTLOOK AREA FOR MONDAY. DRIER AIR WILL OVER SPREAD THE AREA BY MID
WEEK WITH ABOVE NORMAL TEMPERATURES CONTINUING.

ISOLATED THUNDERSTORMS WILL LINGER INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ001>011-015-WYZ021-231100-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-WEST CENTRAL UTAH-SOUTHWEST WYOMING-
911 AM MDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COOL FRONT MOVED INTO NORTHERN UTAH OVERNIGHT WHICH WILL RESULT
IN COOLER TEMPERATURES FOR TODAY. THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER WESTERN UTAH LATE THIS AFTERNOON WHICH WILL BRING
MICROBURST WINDS TO THE AREA THIS EVENING ALONG WITH SCATTERED
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN MONDAY...MAINLY FOR
CENTRAL AND EASTERN SECTIONS. THUNDERSTORMS WILL BE MORE ISOLATED
FOR THE MID-WEEK PERIOD WITH CONTINUED ABOVE NORMAL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 22, 7:09 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
709 PM MDT SUN JUN 22 2008

UTZ002>005-015-230400-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-
709 PM MDT SUN JUN 22 2008

HIGH BASED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WEST
DESERT THIS EVENING AND INTO THE WASATCH FRONT AND TOOELE VALLEY
AFTER 8 PM. GUSTY WINDS UP TO 55 MPH HAVE BEEN OBSERVED NEAR
DUGWAY. SIMILAR GUSTS ARE POSSIBLE THROUGH 10 PM NEAR THESE
THUNDERSTORMS AS THEY MOVE ACROSS THE AREA.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:20 PM MDTSevere Thunderstorm WarningSLCTooele25 min
Jun 22, 7:33 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele57 min
Jun 22, 7:44 PM MDTSevere Thunderstorm WarningSLCTooele46 min
Jun 22, 8:15 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele45 min
Jun 22, 8:22 PM MDTSevere Thunderstorm WarningSLCTooele38 min
Jun 22, 9:37 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Tooele38 min
Jun 22, 10:15 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Tooele, Weber30 min
Jun 22, 10:43 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Weber32 min
Jun 22, 11:07 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Morgan, Weber23 min
Jun 23, 3:32 AM MDTFire Weather WatchSLC8 hr
Jun 23, 11:45 AM MDTRed Flag WarningSLC10 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.